Skip to content

Read user comments about the side effects, benefits, and effectiveness of azithromycin Oral.

Overall User Ratings

522 Total User Reviews

User Reviews

«Previous 131-135 of 136 Next»
Condition: Other
1/7/2008 1:08:18 PM

Reviewer: CindyP, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:
I was prescribed this medication for treatment of a sinus infection which is not listed? It cleared my sinus infection but I did have terrible stomach cramps the third day. Overall I am satisfied with this medication.

Condition: Other
12/7/2007 10:29:47 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Had a cough for over 3 weeks when I started this antibiotic and found out I also had an ear infection. First night terrible upset stomach/pains. Second night experienced diarrhea. Thought about stopping the drug but of course the last three nights, no side effects and felt 110% BETTER.

Condition: Other
12/4/2007 2:55:56 PM

Reviewer: 25-34 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Felt great hadache from Severe Sinusitis went away after second day. But headache returned one day after final dosage and now have congestion and post nasal drip.

Condition: Other
11/29/2007 11:10:21 AM

Reviewer: Jenn, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Had some stomach cramping with nausea. Only on day one. Hoping that it will go away soon. Sort of uncomfortable.

Condition: Other
11/5/2007 6:44:56 PM

Reviewer: venusdmo1, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I had a severe allergic reaction to this drug. I broke out in severe rash on my face, neck, chest, and back. I also lost my hearing for many days. I am allergic to Penicillian so my doctor prescribed this instead. I found out that my boyfriend is also allergic to Penicillian and also this medication as well. BE CAREFUL IF YOU ARE ALLERGIC TO OTHER MEDICATIONS!!!

«Previous 131-135 of 136 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.